A $q$-analogue of $w$-Bernoulli numbers and their applications
Bull. Korean Math. Soc. 2001 Vol. 38, No. 2, 399-412
Jin-Woo Son and Douk Soo Jang
Kyungnam University, Kyungnam University
Abstract : In this paper, we consider that the $q$-analogue of $w$-Bernoulli numbers $\Cal B_i (w,q)$. And we calculate the sums of products of two $q$-analogue of $w$-Bernoulli numbers $\Cal B_i (w,q)$ in complex cases. From this result, we obtain the Euler type formulas of the Carlitz's $q$-Bernoulli numbers $\beta_i (q)$ and $q$-Bernoulli numbers $\Cal B_i(q)$. And we also calculate the $p$-adic Stirling type series by the definition of $\Cal B_i(w,q)$ in $p$-adic cases.
Keywords : Bernoulli numbers, $p$-adic Stirling series, Euler formula
MSC numbers : 11B68, 11E95
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd